Kannan contraction mapping in strong controlled metric-type space
*Yang Yang Chanu SanasamCorresponding authoryangyangchanu@gmail.comDepartment of MathematicsGharuanChandigarh UniversityMohali, Punjab, 140413, IndiaView full profile → , Saijal Chandelsurjeetschauhan@yahoo.comDepartment of MathematicsGharuanChandigarh UniversityMohali, Punjab, 140413, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 09 Jul 2024
- Published Online:
- 16 Dec 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2045
- Pages:
- 1811–1816
Abstract
Keywords
Subject Classifications
References
[1] A. Al-Rawashdeh, H. Aydi, A. Felhi, S. Sahmim, and W. Shatanawi, “On common fixed points for α-f-contractions and applications,” J. Nonlinear Sci. Appl., vol. 9, no. 5, pp. 3445–3458 (2016).
[2] W. Shatanawi, “On-compatible mappings and common coupled coincidence point in cone metric spaces,” Appl. Math. Lett., vol. 25, no. 6, pp. 925–931 (2012).
[3] W. Shatanawi, “Some fixed point results for a generalized ψ-weak contraction mappings in orbitally metric spaces,” Chaos, Solitons & Fractals, vol. 45, no. 4, pp. 520–526 (2012).
[4] W. Shatanawi, V. C. Rajić, S. Radenović, and A. Al-Rawashdeh, “Mizoguchi-Takahashi-type theorems in tvs-cone metric spaces,” Fixed Point Theory Appl., vol. 2012, no. 1, pp. 1–7 (2012).
[5] S. S. Chauhan, M. Imdad, G. Kaur, and A. Sharma, “Some fixed point theorems for sf-contraction in complete fuzzy metric spaces,” Afrika Matematika, vol. 30, no. 3–4, pp. 651–662 (2019).
[6] V. Gupta, S. S. Chauhan, and I. K. Sandhu, “Banach contraction theorem on extended fuzzy cone b-metric space,” Thai J. Math., vol. 20, no. 1, pp. 177–194 (2022).
[7] W. Shatanawi, Z. Mustafa, and N. Tahat, “Some coincidence point theorems for nonlinear contraction in ordered metric spaces,” Fixed Point Theory Appl., vol. 2011, no. 1, pp. 1–15 (2011).
[8] P. Garg, K. Thakur, et al., “Study of metric space and its variants,” J. Math. (2022).
[9] S. Banach, “On operations in abstract sets and their application to integral equations,” Fundamenta Mathematicae, vol. 3, no. 1, pp. 133–181 (1922).
[10] N. Bourbaki, General Topology: Chapters 1 to 4, vol. 3, Springer (2007).
[11] I. Bakhtin, “The contraction mapping principle in quasimetric spaces,” Functional Analysis, vol. 30, pp. 26–37 (1989).
[12] S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Math. Inform. Univ. Ostraviensis, vol. 1, no. 1, pp. 5–11 (1993).
[13] H. Doan, “A new type of Kannan’s fixed point theorem in strong b-metric spaces,” AIMS Math., vol. 6, no. 7, pp. 7895–7908 (2021).
[14] T. Kamran, M. Samreen, and Q. UL Ain, “A generalization of b-metric space and some fixed point theorems,” Mathematics, vol. 5, no. 2, p. 19 (2017).
[15] T. Abdeljawad, N. Mlaiki, H. Aydi, and N. Souayah, “Double controlled metric type spaces and some fixed point results,” Mathematics, vol. 6, no. 12, p. 320 (2018).
[16] N. Mani, S. Beniwal, R. Shukla, and M. Pingale, “Fixed point theory in extended parametric sb-metric spaces and its applications,” Symmetry, vol. 15, no. 12, p. 2136 (2023).
[17] N. Mani, M. Pingale, R. Shukla, and R. Pathak, “Fixed point theorems in fuzzy b-metric spaces using two different t-norms,” Adv. Fixed Point Theory, vol. 13 (2023).
[18] D. Santina, W. A. M. Othman, K. B. Wong, and N. Mlaiki, “New generalization of metric-type spaces—strong controlled,” Symmetry, vol. 15, no. 2, p. 416 (2023).
[19] R. Kannan, “Some results on fixed points,” Bull. Cal. Math. Soc., vol. 60, pp. 71–76 (1968).




